EconPapers    
Economics at your fingertips  
 

An Optimal Crime Control Policy in a Dynamic Setting

Nasreen Nawaz and Omer Saeed ()
Additional contact information
Omer Saeed: Police Service of Pakistan

Journal of Quantitative Economics, 2022, vol. 20, issue 4, No 4, 827-880

Abstract: Abstract Existing literature does not capture efficiency losses on the dynamic adjustment path of crime control market from initial to final equilibrium after a shock in order to formulate an optimal crime control policy. Furthermore, number of public service units and crime control rate are major determinants of crimes controlled in a society, and a policy without taking into consideration such vital determinants cannot ensure adjustment of number of crimes controlled as a result of cost movement in desired time, which may lead to extra efficiency losses than those envisaged during policy formulation for an optimal level of crime control in a society. This article designs a comprehensive optimal crime control policy mechanism by modeling a three dimensional crime control system in society capturing number of public service units, crime control rate, and cost, while taking into account efficiency losses during adjustment of crime control market, crime control rate and number of public service units in addition to those which result due to movements from initial to final equilibriums.

Keywords: Crime; Optimal policy; Adjustment path; Equilibrium; Coordination (search for similar items in EconPapers)
JEL-codes: A14 H19 H83 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s40953-022-00323-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jqecon:v:20:y:2022:i:4:d:10.1007_s40953-022-00323-w

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40953

DOI: 10.1007/s40953-022-00323-w

Access Statistics for this article

Journal of Quantitative Economics is currently edited by Dilip Nachane and P.G. Babu

More articles in Journal of Quantitative Economics from Springer, The Indian Econometric Society (TIES) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jqecon:v:20:y:2022:i:4:d:10.1007_s40953-022-00323-w